@article{(Open Science Index):https://publications.waset.org/pdf/861,
	  title     = {Exponential Stability of Numerical Solutions to Stochastic Age-Dependent Population Equations with Poisson Jumps},
	  author    = {Mao Wei},
	  country	= {},
	  institution	= {},
	  abstract     = {The main aim of this paper is to investigate the exponential stability of the Euler method for a stochastic age-dependent population equations with Poisson random measures. It is proved that the Euler scheme is exponentially stable in mean square sense. An example is given for illustration.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {5},
	  number    = {7},
	  year      = {2011},
	  pages     = {1035 - 1040},
	  ee        = {https://publications.waset.org/pdf/861},
	  url   	= {https://publications.waset.org/vol/55},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 55, 2011},
	}